Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 2, Pages 125-136
http://dx.doi.org/10.1155/S1048953300000149

On the local time density of the reflecting Brownian bridge

1TU Wien, Department of Geometry, Wiedner Hauptstrasse 8-10/113, Wien A-1040, Austria
2Université Libre de Bruxelles, Départemente d'Informatique, -C.P. 212 Campus de la Plaine, Boulevard du Triompher, Bruxelles B-1050, Belgium

Received 1 March 1999; Revised 1 September 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernhard Gittenberger and Guy Louchard, “On the local time density of the reflecting Brownian bridge,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 2, pp. 125-136, 2000. doi:10.1155/S1048953300000149